# SDR SWAA2021112947570

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 53,686 hours, 27,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXTERNAL EXIT LIGHT INOP ; / [01] REMOVED AND REPLACED LH EMERGENCY EXIT OVER WING LIGHT PER AMM 33-51-04. OPS CHECK GOOD
